# SDR HNAA0100042

- Difficulty date: July 23, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- Aircraft time: 34,683 hours, 39,323 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131900
- Part serial: R1005
- Condition: Failed
- Location: Wx Radar
- Part time: 24,051 hours, 27,619 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO TPA DUE TO WEATHER RADAR INOP.  REPLACED RADAR R/T.
